Probability Theory and Related Fields

, Volume 76, Issue 3, pp 311–323

On an estimate of Cranston and McConnell for elliptic diffusions in uniform domains


  • Rodrigro Bañuelos
    • Department of Mathematics 253-37California Institute of Technology

DOI: 10.1007/BF01297488

Cite this article as:
Bañuelos, R. Probab. Th. Rel. Fields (1987) 76: 311. doi:10.1007/BF01297488


We show that ifD⊂∝n,n≧3,n≽3, is a bounded uniform domain, then the lifetime of the Doobh-paths inD for elliptic diffusions in divergence form is finite. This result holds for any bounded domainD in the plane.

Copyright information

© Springer-Verlag 1987